Browse Title Index


 
Journal Issue Title
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 1 (2011): March 2011 A convolution identity for exchangeable risks Abstract   PDF
E. Hashorva
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 1 (2012): Issue 1 A note about invariants of algebraic curves Abstract   PDF
Leonid Betratyuk
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 7, No 1 (2013): Issue 1 Abelian crossed modules and strict Picard categories Abstract   PDF
NGUYEN TIEN QUANG, CHE THI KIM PHUNG, NGO SY TUNG
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 2 (2012): Issue 2 Algebraic characterizations for reductions problems Abstract   PDF
Anjeza Krakulli, Elton Pasku
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 7, No 2 (2013): September 2013 Algorithms for Real Numerical Varieties with application to Parameterizing Quadratic Surface Intersection Curves Abstract   PDF
Barry H Dayton
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 1 (2011): March 2011 An upper bound for the $X$-ranks of points of $\mathbb {P}^n$ in positive characteristic Abstract   PDF
Edoardo Ballico
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 4 (2011): Issue 4 Asymptotically optimal tests when parameters are estimated Abstract   PDF
Tewfik Lounis
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 1 (2011): March 2011 Fixed point property for the hyperspaces of non-metric chainable continua Abstract   PDF
Ivan Loncar
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 3 (2011): September 2011 Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras Abstract   PDF
G. Reza Zamani Eskandani, John M. Rassias, Ramazan Zarghami
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 7, No 1 (2013): Issue 1 Generating dimension formulas for multivariate splines Abstract   PDF
Tatyana Sorokina, Simon Foucart
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 1 (2011): March 2011 Genus calculations for towers of function fields arising from equations of $C_{ab}$ curves Abstract   PDF
Caleb McKinley Shor
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 7, No 2 (2013): September 2013 Linear block and array codes correcting repeated CT burst errors Abstract   PDF
Fatih Temiz, Vedat Siap
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 7, No 1 (2013): Issue 1 Morse theory with low differentiability for functional energy of a Finsler metric Abstract   PDF
Fausto Marçal de Souza
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 1 (2012): Issue 1 Numerical experiments related to the information-theoretic Schottky and Torelli problems Abstract   PDF
J. Wolper
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 2 (2011): June 2011 On gamma-semi-theta-closed Sets and Locally gamma-s-Regular Spaces Abstract   PDF
Sabir Hussain, Bashir Ahmad
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 1 (2011): March 2011 On a generalization of atomic decompositions Abstract   PDF
S. K. Kaushik, S. K. Sharma
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 2 (2011): June 2011 On F-Supplemented Modules Abstract   PDF
Yahya Talebi, Behnam Talaee
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 2 (2012): Issue 2 On Generalized Gaussian Numbers Abstract   PDF
Esengul Salturk, Irfan Siap
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 1 (2012): Issue 1 On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces Abstract   PDF
Gabriel Bartolini, Antonio Costa, Milagros Izquierdo
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 3 (2011): September 2011 On Principally Quasi-Baer Modules Abstract   PDF
Burcu Ungor, Nazim Agayev, Sait Halicioglu, Abdullah Harmanci
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 2 (2012): Issue 2 On some order 6 non-symplectic automorphisms of elliptic K3 surfaces Abstract   PDF
Jimmy Dillies
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 3 (2011): September 2011 On superelliptic curves of level $n$ and their quotients, I. Abstract   PDF
L. Beshaj, V. Hoxhaj, T. Shaska
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 2 (2012): Issue 2 On the distribution of the values of additive functions over integers with a fixed number of distinct prime divisors Abstract   PDF
Jean-Marie De Koninck, Imre Katai
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 5, No 3 (2011): September 2011 On the implementation of cubic public keys based on algebraic graphs over the finite commutative rings and their symmetries. Abstract   PDF
Michal Klisowski, Vasyl Ustimenko
 
Albanian Journal of Mathematics (ISNN: 1930-1235) Vol 6, No 1 (2012): Issue 1 Pisot dual tilings of low degree and their disconnectedness Abstract   PDF
Nertila Gjini
 
1 - 25 of 32 Items 1 2 > >>